Jump to content
Advertisement

Advertisement

Using Mirilax but still have Leaky Gas and Stringy Stool


Recommended Posts


Advertisement

I have had IBS since I was a teen but I never knew what was wrong with me until a few years ago. My GI doctor finally diagnosed me and told me to take Mirilax,

I been taking it now for 3 years and probiotics but I still get leaky gas and my poop is tiny and in pieces or stringy. 
 

I still can’t normalize my bowels and I’m just giving up. Is there something that can prevent the leaky gas and normalize my bowels? 



Advertisement
Link to post
Share on other sites

  • 3 months later...

Miralax is a treatment for constipation.  Don't know why any doctor would prescribe it for ibs-d.  No wonder you are not getting better!  Try a very low dose of  noritriptyline - that has helped me.

  • Like 1
Link to post
Share on other sites

Jeffrey Roberts

I agree and I'm sorry I missed this when it was first posted. Miralax isn't typically for diarrhea.

That being said, some doctors do suggest increasing fiber which might increase the stool bulk and stools which could be less stringy.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...